# SDR Q2SA20161207266

- Difficulty date: December 7, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 967, BETWEEN STRINGER 26 & 27R FRAME SHEAR TIE IS CRACKED. AIRCRAFT GROUNDED.  REPAIRED IAW SRM 53-00-07 REPAIR 10 FIG 201 DETAIL I.
